Can Creon 20 cause a dip in your Vitamin D levels?

Answers (1)

10 May 2011

A drop in Vitamin D levels due to Creon is not a know side effect ... however it may be possible. Are you getting sufficient Vitamin D supplementation though, such as sunlight, etc.

http://www.drugs.com/sfx/creon-20-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Why do you add "silica" and colorant to vitamins? Everybody know by now that it is harmful?

The vitamin B-12 is known to be destroyed by stomach juices; why you are adding it with the other vitamins?

1 answer 21 Feb 2010

Can anyone tell me the effect lupron has on vitamin d levels in your body?

I was told the lupron lowers your vitamin D levels. My doctor has never recomended I take a supplement. But blood work tell me my vitamin D levels ...

1 answer 8 Sep 2010

Vitamin D3 do you die if not supplemented?

Hi, Researching the low levels of this Vitamin, I am low (9) I do not want to take 50,000 iu every week for 3 months. I have a lot of problems with ...

1 answer 19 Jan 2011